# SDR UIEA2021043001030

- Difficulty date: April 30, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,522 hours, 14,093 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO APU DUCT PRESSURE AFTER INITIAL APU START.  APU SHUT DOWN AND RE-STARTED. APU BLEED VALVE SWITCH CYCLED, NO FAULTS NOTED. APU BLEED AIR OPS NORMAL AS PER AMM 49-00-00.
